Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

Approximate solutions of stochastic differential delay equations with Markovian switching

Li, Xiaoyue and Mao, X. and Shen, Y. (2010) Approximate solutions of stochastic differential delay equations with Markovian switching. Journal of Difference Equations and Applications, 16 (2-3). pp. 195-207. ISSN 1023-6198

[img]
Preview
PDF (strathprints016869.pdf)
strathprints016869.pdf

Download (191kB) | Preview

Abstract

Our main aim is to develop the existence theory for the solutions to stochastic dierential delay equations with Markovian switching (SDDEwMSs) and to establish the convergence theory for the Euler{Maruyama approximate solutions under the local Lipschitz condition. As an application, our results are used to discuss a stochastic delay population system with Markovian switching.